# SDR CA990630004

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A11001007
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, NUMEROUS 10 MM CRACKS WERE NOTED ON THE LOWER INBOARD AREA APPROXIMATELY 1000 MM FROM THE BLADE ROOT.
